Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The associated variety
of an induced representation

Authors: Dan Barbasch and Mladen Bozicevic
Journal: Proc. Amer. Math. Soc. 127 (1999), 279-288
MSC (1991): Primary 22E46
MathSciNet review: 1458862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the behavior of the associated variety under induction from real parabolic subgroups. We derive a formula for the associated variety of an induced module which is analogous to the formula for the wave front set of a derived functor module obtained by Barbasch and Vogan.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E46

Retrieve articles in all journals with MSC (1991): 22E46

Additional Information

Dan Barbasch
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

Mladen Bozicevic
Affiliation: University of Zagreb, Geotechnical Faculty, 42000 Varaždin, Croatia

Received by editor(s): October 20, 1996
Received by editor(s) in revised form: April 30, 1997
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society